Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Supports of a convex function


Author: E. Eisenberg
Journal: Bull. Amer. Math. Soc. 68 (1962), 192-195
DOI: https://doi.org/10.1090/S0002-9904-1962-10741-1
MathSciNet review: 0137655
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. W. Barankin and R. Dorfman, On quadratic programming, Univ. California Press, Berkeley, Calif., 1958. MR 94256
  • 2. G. B. Dantzig, Quadratic programming: a variant of the Wolfe-Markowitz algorithms, Operations Research Center, Univ. California, Research Report 2, Berkeley, Calif., 1961.
  • 3. E. Eisenberg, Duality in homogeneous programming, Proc. Amer. Math. Soc. 12 (1961), 783-787. MR 129021
  • 4. W. Fenchel, Convex sets, cones, and functions, Princeton Univ. Lecture Notes, Princeton, N. J., 1953.
  • 5. D. Gale, H. W. Kuhn and A. W. Tucker, Linear programming and the theory of games, Activity Analysis of Production and Allocation, Cowles Commission Monograph 13, New York, 1951, pp. 317-329. MR 46018
  • 6. H. W. Kuhn and A. W. Tucker, Non-linear programming, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, Univ. California Press, Berkeley, Calif., 1951, pp. 481-492. MR 47303
  • 7. H. Markowitz, Portfolio selection-an efficient diversification of investments, Wiley, New York, 1959. MR 103768
  • 8. P. Wolfe, A duality theorem for non-linear programming, The RAND Corporation, Report P-2028, Santa Monica, Calif., 1960. MR 135625


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10741-1

American Mathematical Society